# SDR FDEA201706221750

- Difficulty date: June 22, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 78,208 hours, 18,832 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON AIRCRAFT ARRIVAL AT GATE, MX INFORMED CREW  THAN THE NR 2 ENGINE PLATFORM FOR ACCESS ON ENGINE WAS OPEN.  NO COCKPIT INDICATIONS, NO UNUSUAL FLIGHT CHARACTERISTIC DURING ANY PHASE OF FLIGHT.    INSPECTED ALL DAMAGE TO THE NR 2 ENGINE PATIO DOORS AND WORK PLATFORM.  REMOVED  DAMAGED MECHANISM PARTS TO ACFT  PFM BOX.  VISUAL INSPECTED PATIO DOOR LATCHING MECHANISM  UNDAMAGE AND CHECKED THE EXTERIOR AND  INTERIOR HINGE LINE BETWEEN THE PATIO DOOR AND TAILCONE,  NO DAMAGE NOTED.  CLOSE AND LATCH THE DOOR IAW AMM 52-46-01-02.
